Next 7/11 Van Born and Howe Rd. (12:30-1PM) or RESA Contactless Car (1-1:30PM) Delivery Day:
Friday, March 12th

CVS Ibuprofen Tablets Pain Reliever/Fever Reducer (NSAID) 200 mg 500 ct.

CVS Ibuprofen Tablets Pain Reliever/Fever Reducer (NSAID) 200 mg 500 ct.


Regular price $19.99 $10.00 Sale

Compare to Advil® active ingredient. Ibuprofen Tablets 200 mg�active ingredient is 200 mg of ibuprofen, pain reliever/fever reducer and a nonsteroidal anti-inflammatory drug (NSAID)�for adults and children 12 years and over. These coated tablets temporarily relieve minor aches and pains due to headache, muscular aches, minor pain of arthritis, toothache, backache, the common cold, and menstrual cramps.

PAIN RELIEVER/FEVER REDUCER: Compare to Advil® active ingredient. Ibuprofen Tablets 200 mg, pain reliever and fever reducer (NSAID), temporarily relieves minor aches and pains due to: headache, minor pain of arthritis, toothache, backache, the common cold, menstrual cramps

ACTIVE INGREDIENT: Ibuprofen Tablets 200 mg, pain reliever and fever reducer (NSAID), contains the active ingredient ibuprofen 200 mg, which compares to the active ingredient in Advil® Ibuprofen Tablets.

NSAID: Ibuprofen Tablets 200 mg is a nonsteroidal anti-inflammatory drug (NSAID) that temporarily reduces fever and provides temporary relief of minor aches and pains due to: headache, muscular aches, minor pain of arthritis, toothache, backache, the common cold, menstrual cramps

FOR ADULTS AND CHILDREN 12 YEARS AND OVER: Ibuprofen Tablets 200 mg are used as a pain reliever and fever reducer for adults and children 12 years and over.

PAIN MANAGEMENT: Exercise may help with pain as it releases endorphins, the body's natural pain blocker. These coated tablets temporarily relieve minor aches and pains due to headache, muscular aches, minor pain of arthritis, toothache, backache, the common cold, and menstrual cramps.